# SDR DALA1231550926

- Difficulty date: April 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 395-799
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 55 HAS CORROSION FROM BS 399 TO 799.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-10-3 PG 46-48.  FOUND TO BE OUT OF LIMITS IAW SRM 53-05 PG28.  REMOVED SEAT TRACK FROM BS 395-800 IAW SRM 51-30-6.  INSTALLED SEAT TRACK IAW SRM 50-05 FIG 4F.
